# SDR UALA2012080604224

- Difficulty date: August 4, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 44,017 hours, 9,492 cycles
- Engine: Pwa PW4077
- System (JASC): 7320 · Fuel Controlling System
- Part: Controller
- Part number: 339910230
- Part serial: 59
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENGINE IDLE IS INOPERATIVE.  INSTALLED NEW CONTROLLER, TESTED GOOD, IDLE RAN ENGINE.  ALL SYSTEM NORMAL, NO FAULTS NOTED.
